# SDR C2XA11CL077

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N14904
- Make and model: Emb EMB-145LR
- Aircraft serial: 145477
- Aircraft time: 23,195 hours, 17,664 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Part number: D3899926FA98SN
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - THE CREW REPORTED A BANGING NOISE WHEN THE STEERING TILLER WAS ENGAGED AND TURNING LEFT WITH RIGHT BRAKE APPLIED.  MAINTENANCE INSPECTED AND REPLACED THE RIGHT GEAR AFT DOWNLOCK PROXIMITY SWITCH AND CONNECTOR.  OPERATIONAL CHECKS WERE GOOD.
